# SDR SIMA20140517010

- Difficulty date: May 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 34,450 hours, 31,528 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Frame
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG HAS CORROSION ALONG THE LOWER SURFACE BETWEEN THE CONTAINMENT RING & THE FWD FRAME, ABOVE THE GENERATORS.  REMOVED LT ENG CORROSION FROM ALONG THE LOWER FRONT FRAME FWD FLANGE, ABOVE THE GENERATORS IAW RRMM 72-25-45-300-805 & 70-00-00-300-805, APPLIED PERMANENT RESIN COATING TO LT ENG FRONT LWR FRAME IAW RR MM 70-00-00-300-808 & ERS-EM-7100-016.  SEE WIPS FOR DETAILS.  CALIBRATED TOOLS, TORQUE WRENCHES 7409, 8388 & 8249.
